# SDR CALA0800745

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6552875
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SUPPORT STRUCTURE JUST AFT OF LOWER AFT CORNER.  FOUND CORROSION TO BE BEYOND LIMITS PER SRM 51-10-02.  FABRICATED AND REPLACED FRAME SECTION AND REPAIRED SPLICE PER SRM 51-70-11 AT L2 DOOR SUPPORT STRUCTURE JUST AFT OF LOWER AFT CORNER.
